Table of Contents
Geometry
Volume 2013 (2013), Article ID 549198, 9 pages
http://dx.doi.org/10.1155/2013/549198
Research Article

Cyclic Branched Coverings Over Some Classes of (1,1)-Knots

Dipartimento di Matematica, Università di Modena e Reggio E., Via Campi 213/B, 41100 Modena, Italy

Received 19 October 2012; Revised 12 March 2013; Accepted 18 March 2013

Academic Editor: Michel Planat

Copyright © 2013 Agnese Ilaria Telloni. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Cavicchioli, F. Hegenbarth, and A. C. Kim, “A geometric study of Sieradski groups,” Algebra Colloquium, vol. 5, no. 2, pp. 203–217, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. L. Paoluzzi and B. Zimmermann, “On a class of hyperbolic 3-manifolds and groups with one defining relation,” Geometriae Dedicata, vol. 60, no. 2, pp. 113–123, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. I. Telloni, “Some hyperbolic 3-manifolds with totally geodesic boundary,” Algebra Colloquium, vol. 17, no. 3, pp. 457–468, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. M. J. Dunwoody, “Cyclic presentations and 3-manifolds,” in Groups—Korea '94: Proceedings of the International Conference, pp. 47–55, Walter de Gruyter, Berlin, Germany, 1995. View at Google Scholar · View at MathSciNet
  5. A. Cattabriga, M. Mulazzani, and A. Vesnin, “Complexity, Heegaard diagrams and generalized Dunwoody manifolds,” Journal of the Korean Mathematical Society, vol. 47, no. 3, pp. 585–599, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Cavicchioli and A. I. Telloni, “Exceptional surgeries on certain (1,1)-knots,” Osaka Journal of Mathematics, vol. 48, no. 3, pp. 827–843, 2011. View at Google Scholar · View at MathSciNet
  7. H. Seifert and W. Threlfall, A Textbook of Topology; Topology of 3-Dimensional Fibered Spaces, vol. 89, Academic Press, New York, NY, USA, 1980. View at MathSciNet
  8. Kh. Aĭdyn, I. Gültekyn, and M. Mulatstsani, “Torus knots and Dunwoody manifolds,” Siberian Mathematical Journal, vol. 45, no. 1, pp. 3–10, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  9. A. Cattabriga and M. Mulazzani, “All strongly-cyclic branched coverings of (1,1)-knots are Dunwoody manifolds,” Journal of the London Mathematical Society, vol. 70, no. 2, pp. 512–528, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Cavicchioli, B. Ruini, and F. Spaggiari, “On a conjecture of M. J. Dunwoody,” Algebra Colloquium, vol. 8, no. 2, pp. 169–218, 2001. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. L. Grasselli and M. Mulazzani, “Genus one 1-bridge knots and Dunwoody manifolds,” Forum Mathematicum, vol. 13, no. 3, pp. 379–397, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. C. Kim, Y. Kim, and A. Vesnin, “On a class of cyclically presented groups,” in Groups—Korea ’98: Proceedings of the International Conference, Y. G. Baik, D. L. Johnson, and A. C. Kim, Eds., pp. 211–220, Walter de Gruyter, New York, NY, USA, 2000. View at Google Scholar · View at Zentralblatt MATH
  13. S. H. Kim and H. J. Song, “Dunwoody 3-manifolds and (1,1)-decomposable knots,” in Proceedings of the Workshops in Pure Mathematics, J. Kim and S. Hong, Eds., vol. 19, pp. 193–211, 2000.
  14. D. H. Choi and K. H. Ko, “Parametrizations of 1-bridge torus knots,” Journal of Knot Theory and Its Ramifications, vol. 12, no. 4, pp. 463–491, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. F. Grunewald and U. Hirsch, “Link complements arising from arithmetic group actions,” International Journal of Mathematics, vol. 6, no. 3, pp. 337–370, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. A. Cavicchioli, F. Spaggiari, and A. I. Telloni, “Topology of compact space forms from Platonic solids. I,” Topology and Its Applications, vol. 156, no. 4, pp. 812–822, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Spaggiari, “The combinatorics of some tetrahedron manifolds,” Discrete Mathematics, vol. 300, no. 1–3, pp. 163–179, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. H. Norwood, “Every two-generator knot is prime,” Proceedings of the American Mathematical Society, vol. 86, no. 1, pp. 143–147, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. A. Kawauchi, A Survey of Knot Theory, Birkhäuser, Basel, Switzerland, 1996. View at MathSciNet
  20. J. M. Montesinos, Sobre la Representacion de Variedades Tridimensionales, Mimeographed Notes, Universidad Complutense, Madrid, Spain, 1977.
  21. G. Burde and H. Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter, Berlin, Germany, 1985. View at MathSciNet